I've been struggling with some issues lately and at my most recent annual I sort of had a breakdown. My doctor prescribed Zoloft, but a lot of my issues revolve around fear of gaining weight. I'm concerned if I take the medication I will gain weight. Frankly if I start to gain, I won't take regardless of how much I cry. This is where my issues stem from in addition to my other life stressors that I have going on right now which are pretty major. I've not really been on this type of medication before, does anyone have any advice? I took Zoloft for 10 years and didn't gain weight ( I was already heavy ) plus if I followed plan and exercised I had no problem losing weight on it. where can i buy tetracycline eye ointment Erin Beck began writing professionally in 2008 as an opinion columnist for the West Virginia University student newspaper, "The Daily Athenaeum." She has worked in health promotion at the university and as a communications intern at the National Alliance on Mental Illness. She has a Bachelor of Science in journalism and a Master of Public Health, both from West Virginia University. View Full Profile Monitor your weight as soon as you begin taking Zoloft. Update your doctor regularly on any weight changes. Make dietary changes as soon as you notice even slight weight gain. Waiting too long will make the weight more difficult to lose. Eat carbohydrates by themselves to produce more serotonin. Metformin daily dose Sertraline, sold under the trade name Zoloft among others. Similarly, a 30-month-long treatment with sertraline for OCD resulted in a mean weight gain of 1.5%. can you buy viagra over the counter in new zealand Sertraline, or Zoloft, is typically a weight-neutral medication, meaning it does not cause any weight gain or loss, according to an article published in Psychology. In Treato you can find posts from all over the web from people who wrote about Wellbutrin and Zoloft and Weight Loss Side effects from medications are common, although usually not severe enough to halt treatment. Anyone who has listened, perhaps unwillingly, to a recital of side effects associated with a television advertisement for a medication is aware of the number of health problems that might arise while taking that particular drug. But unless the side effect is death (the announcer always seems to mumble at this point), one assumes most of these adverse events go away when the medication is no longer taken. Weight gain is a common side effect associated with most medications prescribed for depression, and/or anxiety, or the pain of fibromyalgia. We know that the weight is gained for the same reason weight is usually gained: more calories are consumed than needed by the body for energy. But even though most of the people gaining weight as a side effect of antidepressants and related medications may become overweight or even obese, they differ from the typical overweight or obese individual. The latter group struggle with their weight, often because of a lifestyle of eating too much, exercising too little, and in many cases using food to deflect emotional issues. Antidepressants, mood stabilizers, and atypical antipsychotic drugs seem to alter appetite by inhibiting serotonin-based regulation of the appetite function. Weight gain is a possible side effect of nearly all antidepressants. However, each person responds to antidepressants differently. Some people gain weight when taking a certain antidepressant, while others don't. Generally speaking, some antidepressants seem more likely to cause weight gain than others. These include: If you gain weight after starting an antidepressant, discuss the medication's benefits and side effects with your doctor. If the benefits outweigh the side effect of weight gain, consider managing your weight by eating healthier and getting more physical activity while enjoying an improved mood due to the medication. You can also ask your doctor if adjusting the dose or switching medications might be helpful — but again, be sure to discuss the pros and cons before making such a decision. Zoloft weight Zoloft and Weight Gain – Depression Home Page, How to Stop Weight Gain From Zoloft Xanax forum Can i buy doxycycline over the counter in south africa Order cialis professional online Metformina para adelgazar Answers - Posted in zoloft, depression, obesity, weight loss - Answer Unfortunately weight gain is a possible side effect of Sertraline. Does Zoloft Sertraline Cause Weight Gain? - Wellbutrin and Zoloft and Weight Loss - Reviews Zoloft - FDA Reviews and ratings for zoloft. 1184 reviews submitted with a 7.6 average score. how do i buy clomid Jul 12, 2016. Losing weight is difficult as it is but it is even bigger challenge when you are taking antidepressants. Discover why Dr. Sam Robbins, health. Bupropion is really good for anxiety and no side effects of weight gain. Zoloft has been known to have people gain weight. Most SSRIs do.